Medicinal Products

ASPIRINE LAFRAN 500 mg

Generic drug of the therapeutic class: Analgesics
active ingredients: Acetylsalicylic acid
laboratory: Lafran

Compressed
Box of 20
All forms

Indication

Symptomatic treatment of mild to moderate pain and / or febrile conditions.

Dosage ASPIRINE LAFRAN 500 mg Tablet Box of 20

Mode of administration :
Oral way.
The tablets are swallowed as is with a drink (eg water, milk, fruit juice).
Dosage :
Reserved for adults and children from 30 kg (about 9 to 15 years) .
. For adults and children weighing more than 50 kg (from about 15 years old) :
The maximum recommended daily dosage is 3 g of aspirin, 6 tablets per day.
The usual dosage is 1 500 mg tablet, to be renewed if necessary after a minimum of 4 hours. In case of pain or fever more intense, 2 tablets 500 mg, to renew if necessary after 4 hours minimum, without exceeding 6 tablets per day .
. For older subjects :
The maximum recommended daily dosage is 2 g of aspirin, 4 tablets per day.
The usual dosage is 1 500 mg tablet, to be renewed if necessary after a minimum of 4 hours. In case of pain or fever more intense, 2 tablets to 500 mg, to renew when necessary after 4 hours minimum, without exceeding 4 tablets per day .
. In children from 30 to 50 kg (approximately 9 to 15 years) :
In children, it is imperative to respect the dosages defined according to the weight of the child and therefore to choose a suitable presentation. Approximate ages by weight are given for information.
The recommended daily dose of acetylsalicylic acid is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.
. For children weighing 30 to 40 kg (approximately 9 to 13 years), the dosage is 1 tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 tablets per day .
. For children weighing 41 to 50 kg (approximately 12 to 15 years), the dosage is 1 tablet per dose, to be renewed if necessary after 4 hours, without exceeding 6 tablets per day .
Frequency of administration:
Systematic catches prevent pain or fever oscillations:
- In adults : the catches must be spaced at least 4 hours apart.
- In children (from 30 to 50 kg, ie from 9 to 15 years) : the catches must be regularly spaced, including at night : comply with the posology specified above.
Duration of treatment: the patient must be informed not to use acetylsalicylic acid more than 3 days in case of fever and 5 days in case of pain without the opinion of a doctor or a dentist.

Against indications

CONTRAINDICATED:
This medicine is CONTRAINDICATED in the following situations:
- hypersensitivity to acetylsalicylic acid or to any of the excipients, in particular hypersensitivity or intolerance to gluten (due to the presence of wheat starch or gluten),
- a history of asthma caused by the administration of salicylates or substances of similar activity, particularly nonsteroidal anti-inflammatory drugs,
- child under 6 years old: risk of a false trip; use another presentation,
- evolving gastroduodenal ulcer,
- any constitutional or acquired haemorrhagic disease,
- haemorrhagic risk,
- severe hepatic insufficiency,
- severe renal insufficiency,
- severe uncontrolled heart failure,
- last trimester of pregnancy (> = 500 mg per day and per dose): Acetylsalicylic acid at doses greater than or equal to 500 mg per dose and per day, like all prostaglandin synthesis inhibitors, may expose the fetus to cardiopulmonary toxicity (with premature closure of the ductus arteriosus and pulmonary hypertension); renal dysfunction up to renal failure with oligohydramnios; the mother and the child, at the end of pregnancy, to a longer bleeding time. This anti-aggregating effect can occur even at very low doses. As a result, apart from extremely limited cardiological or obstetric uses, which warrant medical advice and specialized monitoring, any drug containing acetylsalicylic acid is contraindicated during the last trimester of pregnancy.
- combination with methotrexate at doses greater than 15 mg / week (see interactions),
- combination with oral anticoagulants when aspirin is used in high doses (> 3 g / day) especially in the treatment of rheumatic diseases (see interactions).
NOT RECOMMENDED :
Breast-feeding: As acetylsalicylic acid passes into breast milk, this drug is not recommended during breastfeeding.
This drug is generally not recommended in combination with (see interactions)
- the other NSAIDs,
- oral anticoagulants when salicylates are used at low doses in the treatment of pain and fever,
parenteral heparins,
ticlopidine,
- uricosurics (benzbromarone, probenecid).

Side effects Aspirin Lafran

- Gastrointestinal effects:
. abdominal pain,
. obvious digestive bleeding, (hematemesis, melena ...) or occult, responsible for an iron deficiency anemia. These haemorrhages are all the more frequent as the dosage is higher,
. gastric ulcers and perforations.
- Effects on the central nervous system:
. headache, dizziness,
. feeling of loss of hearing,
. ear buzzing,
which are usually the mark of an overdose.
- Hematological effects:
hemorrhagic syndromes (epistaxis, gingivorragies, purpura, ...) with increased bleeding time. This action persists for 4 to 8 days after stopping acetylsalicylic acid. It can create a hemorrhagic risk, in case of surgical intervention.
- Hypersensitivity reaction:
urticaria, skin reactions, anaphylactic reactions, asthma, Quincke's edema.
- Reye's syndrome (see warnings and precautions for use: persistent vomiting, disturbances of consciousness, abnormal behavior).

Popular Posts

Category Medicinal Products, Next Article